Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 46, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 27, 2020, 3:10 PM EDT for Palm Beach County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2020, 3:10 PM EDT (19:10 UTC)
- Expired
- May 27, 2020, 4:02 PM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:24 PM EDT | HAIL 1 | 2 Ne The Acreage, FL | REPORT FROM MPING: QUARTER (1.00 IN.) CONSISTENT WITH NEAR-55 DBZ CORE TO -20C WITH INTENSE MULTICELLULAR CONVECTION THAT EARLIER CROSSED PALM BEACH COUNTY. |
| May 27, 3:45 PM EDT | MARINE TSTM WIND 40 | 1 N Juno Beach, FL | DELAYED REPORT...THE WXFLOW MESONET STATION XJUP JUNO BEACH PIER RECORDED A MARINE THUNDERSTORM WIND GUST OF 40 MPH / 35 KNOTS. |
| May 27, 3:50 PM EDT | TSTM WND DMG | Jupiter, FL | DELAYED REPORT: LAW ENFORCEMENT REPORTED A TREE DOWN, OR A LARGE PORTION OF A TREE DOWN, ON THE ROAD IN THE VICINITY OF THE INTERSECTION OF A1A AND TONEY PENNA DRIVE, REQUIRING MAINTENANCE INTERVENTION FOR CLEANING. THIS WIND DAMAGE WAS IN ASSOCIATION WITH A C |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1436 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
613
WUUS52 KMFL 271910
SVRMFL
FLC099-272015-
/O.NEW.KMFL.SV.W.0046.200527T1910Z-200527T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
310 PM EDT Wed May 27 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Eastern...Northern...and Central Palm Beach County in southeastern
Florida...
* Until 415 PM EDT.
* At 310 PM EDT, severe thunderstorms were located along a line
extending from 7 miles northwest of North County Airport to near
Wellington to Kings Point, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Boynton Beach, Delray Beach, Wellington and
Jupiter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2685 8003 2657 8003 2648 8004 2646 8018
2663 8035 2679 8040 2696 8038 2696 8014
2697 8014 2697 8006
TIME...MOT...LOC 1910Z 234DEG 16KT 2694 8028 2667 8031 2642 8013
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Cohen/Nepaul4 follow-up statements
859
WWUS52 KMFL 271941
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
341 PM EDT Wed May 27 2020
FLC099-272015-
/O.CON.KMFL.SV.W.0046.000000T0000Z-200527T2015Z/
Palm Beach FL-
341 PM EDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
At 341 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Jonathan Dickinson State Park to
Palm Beach Gardens to near Cloud Lake, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Wellington, Jupiter, Palm Beach Gardens and Lake
Worth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2684 8003 2663 8003 2665 8023 2691 8036
2696 8035 2696 8014 2697 8014 2697 8006
TIME...MOT...LOC 1941Z 239DEG 26KT 2696 8023 2681 8011 2665 8005
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Cohen810
WWUS52 KMFL 271950
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
350 PM EDT Wed May 27 2020
FLC099-272015-
/O.CON.KMFL.SV.W.0046.000000T0000Z-200527T2015Z/
Palm Beach FL-
350 PM EDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN PALM BEACH COUNTY...
At 349 PM EDT, severe thunderstorms were located along a line
extending from near Jonathan Dickinson State Park to Juno Beach to
Port Of Palm Beach, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach and Palm
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2673 8003 2672 8012 2696 8025 2696 8014
2697 8014 2697 8006 2684 8003
TIME...MOT...LOC 1949Z 224DEG 29KT 2697 8014 2689 8004 2676 8004
HAIL...0.75IN
WIND...60MPH
$$
Cohen427 WWUS52 KMFL 271955 SVSMFL Severe Weather Statement National Weather Service Miami FL 355 PM EDT Wed May 27 2020 FLC099-272015- /O.CON.KMFL.SV.W.0046.000000T0000Z-200527T2015Z/ Palm Beach FL- 355 PM EDT Wed May 27 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHEASTERN PALM BEACH COUNTY... At 355 PM EDT, severe thunderstorms were located along a line extending from Tequesta to near Juno Beach to near Port Of Palm Beach, moving northeast at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Jupiter, Palm Beach Gardens, Tequesta, Juno Beach and Juno Ridge. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2684 8003 2687 8011 2697 8014 2697 8006 TIME...MOT...LOC 1955Z 238DEG 19KT 2698 8011 2690 8001 2677 8001 HAIL...0.75IN WIND...60MPH $$ Cohen
042
WWUS52 KMFL 272002
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
402 PM EDT Wed May 27 2020
FLC099-272012-
/O.CAN.KMFL.SV.W.0046.000000T0000Z-200527T2015Z/
Palm Beach FL-
402 PM EDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2684 8003 2687 8011 2697 8014 2697 8006
TIME...MOT...LOC 2000Z 234DEG 16KT 2700 8009 2692 7999 2679 7999
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:06 PM EDT, 4 minutes earlier.
Area forecast discussion, May 27, 3:06 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
306 PM EDT Wed May 27 2020
.Update...
Watching Palm Beach for severe weather. Outflow boundaries outran
main cells, allowing for some heating in between the outflow and
the convective cell. Also, several boundary collisions occurring
and will continue to occur. The sea breeze is set up just inland
over the metro area. These all couple potentially combine to
allow not only some severe convective cells, but also some
rotation in the area, especially in the vicinity of okeechobee Rd,
and north. This does not preclude for any development south of
this area.
&&
.Prev Discussion... /issued 210 PM EDT Wed May 27 2020/
Mesoscale Discussion...
Visible satellite imagery reveals the Atlantic sea breeze pushing
inland across eastern Palm Beach County. As convection to the
west -- currently located over the interior-- continues pushing
eastward, backed winds, along with moist dew points in the mid to
upper 70s have resulted in highlighted threat area across eastern
Palm Beach for the development of severe thunderstorms and
potential flooding that will be monitored over the next 2 to 3
hours.
Prev Discussion... /issued 128 PM EDT Wed May 27 2020/
Aviation...
Scattered SHRA and isolated TS developing across the interior are
pushing eastward this afternoon. This activity is expected to
continue through 00Z this evening. MVFR to IFR CIGs/VIS can be
expected during the stronger activity, along with sporadic gusty
winds. TEMPO groups have been added for FLL/FXE/MIA/OPF/TMB for
IFR conditions due to storms as the line approaches. May need
additional TEMPO groups/AMDs as the afternoon progresses. VFR
conditions return overnight with rain chances increasing tomorrow
afternoon. Patchy fog possible early Thursday morning.
Prev Discussion... /issued 1112 AM EDT Wed May 27 2020/
Prev Discussion... /issued 1024 AM EDT Wed May 27 2020/
Update...
The area of low pressure dumping over a foot of rain over
portions of the east coast the past few days is now Tropical Storm
Bertha, which has just made landfall along the South Carolina
coast with maximum sustained winds of 50 mph. A series of weak
upper-level impulses look to slide over South Florida today
whereas the ridge of high pressure refuses to build in across the
area. Consequently, wind flow (and the steering flow) will
continue to have a slight southwesterly component. What does this
mean? Well, any showers and/or storms that do develop across the
interior of South Florida today will push eastward towards the
east coast metro areas yet again.
From MFL's 27/12Z sounding, some drying is evident, though PW's
are still well above normal for this time of year. The sounding
measured 1.59 inches this morning, which is about 2.5 standard
deviations above normal, or in the 99.5 percentile. 500 mb
temperatures are also slightly cooler today, at about -7 to -8
degrees C. This will once again allow for some steepening of mid-
level lapse rates to occur by this afternoon. The plethora of
moisture across South Florida should once again be readily
available for convection to tap in to today, especially with the
combined effects of the sea breezes and upper-level impulses.
Currently, meso-models are suggesting that Palm Beach and Broward
counties will be the focus of activity for this afternoon into the
evening hours, however some southward trends in guidance are
evident and Miami-Dade County will have to be watched closely,
especially since standing water and flooded roadways are still
evident this morning with a Flood Advisory in place.
Unfortunately, if the east coast metro areas were to see more
rainfall today, it will not take long for flooding to spike up
once again, especially since the last three days, Broward County
has seen 6 to 10 inches of rain, Palm Beach COunty has seen 5 to 9
inches of rain, and Miami-Dade has seen 8 to 15 inches of rain.
One hour FFG is about 1 to 2 inches across portions of metro
Miami-Dade with 2 to 4 inches for Broward and Palm Beach
counties.
With the rainfall accumulations seen the past 72 hours, in
Layman'sterms, the east coast of Florida is deluged. Therefore,
wouldn't be surprised if additional flood advisories or warnings
are needed this afternoon and evening given the projected rainfall
and sensitivity of these areas to additional rainfall.
Lastly, given sufficient precipitation loading and DCAPE over 1000
J/kg, a few stronger wind gusts are possible today in any taller
thunderstorm cores, and perhaps even strong showers. The cooler
temperatures aloft suggest that lightning activity may be a little
more widespread today as well.
The HWO has been updated accordingly.
Hydrology...
Deep tropical moisture continues to be in place across South
Florida. As a result, several rounds of showers and thunderstorms
capable of producing torrential rainfall across the outlook area
through at least tonight can be expected, especially for the metro
areas of Palm Beach, Broward, and Miami-Dade counties.
Instantaneous rainfall rates, on average, look to be around 2 to
4 inches per hour, with locally higher amounts possible,
especially over locations that receive multiple rounds of showers
and thunderstorms. Another round of showers and thunderstorms,
with heavy rainfall, will be possible later this afternoon and
evening along the east coast due to southwesterly flow.
Interests across South Florida are strongly encouraged to monitor
the latest information from the National Weather Service in Miami
to prepare for the potential of heavy rain and flooding.
Prev Discussion... /issued 319 AM EDT Wed May 27 2020/
Discussion...
Short Term (Through Thursday):
Some fog will be possible this morning and again tonight given
the saturated soils and light winds. A more typical summer-like
pattern is expected today and tomorrow with both seabreezes
expected to develop during the afternoon. Southerly to slightly
southwesterly winds today will allow the focus for afternoon
showers and thunderstorms to be mostly over the interior and Lake
Region, however a few storms will still be possible along the East
Coast with the greatest chance for Palm Beach/Broward. Given
saturated soils, the metro areas will remain sensitive to
additional heavy rainfall. Tomorrow, the flow becomes slightly
more easterly, putting the focus for afternoon showers and
thunderstorms more over the interior and Lake Region. High
temperatures will be warm both days, ranging from the upper 80s to
low 90s.
Long Term (Thursday Night - Tuesday):
Models depict a mid-UL trough/low complex gradually weakening while
migrating towards the eastern seaboard for the beginning of the
weekend. Meanwhile, sfc ridging extends into the southern half of
the Florida peninsula from the western Atlantic, resulting in a
prevailing easterly flow across the area. This synoptic scenario
will result in a summer-type weather pattern with showers and
thunderstorm activity developing near the east coast in the early
afternoon hours, then shifting to interior areas and the west coast
through early evening hours as sea breezes push inland.
By early next week, model solutions for the long term suggest the
formation of an upper level low over the northwest Atlantic waters,
which seems to weaken the aforementioned ridge and allow for a back
door frontal boundary to reach South Florida. Winds turn more NE and
become moderate to gusty at times as pressure gradients between the
front and a low developing over the west Caribbean Sea become
tighter.
Expect chances of rain to remain mainly in the scattered range early
next week, with best chances over the interior and west coast metro
areas. Temperatures will continue generally warm, with afternoon
highs in the upper 80s to low 90s.
Marine...
Other than occasional showers and thunderstorms, generally benign
marine conditions are expected through the weekend. The gradient
tightens some next week as a system begins to approach the area.
Beach Forecast...
A moderate risk of rip currents is forecast for the East Coast
today.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 75 87 74 86 / 60 40 20 30
Fort Lauderdale 77 86 77 85 / 50 30 20 30
Miami 77 87 76 87 / 60 30 20 30
Naples 75 89 73 88 / 20 40 20 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 10 PM EDT this evening for FLZ068-072>074-168-
172>174.
AM...None.
GM...None.
&&
Update...13Hazardous weather outlook, May 27, 11:23 AM EDT, 3 hours 47 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1123 AM EDT Wed May 27 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1123 AM EDT Wed May 27 2020 ...Flood Watch In Effect for the Metro East Coast... ...Thunderstorms Possible This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Flooding: Due to already saturated soils, flooding will be possible along the east coast metro today. Torrential rainfall will be possible in the heaviest showers and thunderstorms, which could lead to flooding of poor drainage areas, small streams, creeks, and canals. A Flood Watch is in effect for metro Palm Beach, Broward, and Miami-Dade counties through 10 PM tonight. Thunderstorms: Thunderstorms will be possible today over the interior, Lake Region, and portions of the East Coast. Lightning, gusty winds, and locally heavy rainfall are possible. Wind: The stronger showers and storms may produce wind gusts over 45 mph. Waterspouts: Some waterspouts will be possible across the Atlantic waters and Lake Okeechobee. Rip currents: Moderate Risk for rip currents along all east coast beaches today. Visibility: Some fog will be possible across the interior overnight tonight. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorms will be possible each afternoon with lightning, gusty winds, and locally heavy rainfall possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. FELL
In the hours before
Special weather statement, May 27, 1:29 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
129 PM EDT Wed May 27 2020
FLZ063-271830-
Glades FL-
129 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 230 PM EDT...
* At 129 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Venus to near Ortona. Movement was northeast at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Lakeport, Palmdale, Buckhead Ridge, Brighton Seminole Reservation
and Indian Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2714 8087 2720 8083 2715 8081 2691 8107
2681 8135 2703 8151 2703 8127 2712 8127
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1729Z 235DEG 29KT 2705 8142 2683 8121
CohenSpecial weather statement, May 27, 1:48 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
148 PM EDT Wed May 27 2020
FLZ063-066-067-071-271845-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
Glades FL-
148 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDRY...NORTHERN
BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN GLADES COUNTIES
UNTIL 245 PM EDT...
* At 148 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Moore Haven to 8 miles south of Clewiston to near Big Cypress
Seminole Reservation. Movement was east at 25 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Belle Glade, Clewiston, South Bay, Montura, Lake Harbor, Okeelanta,
Holey Land Wildlife Refuge, Big Cypress Seminole Reservation,
Rotenberger Wildlife Refuge, Belle Glade Camp and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2627 8100 2643 8110 2681 8110 2686 8089
2679 8082 2683 8078 2673 8049 2628 8032
TIME...MOT...LOC 1748Z 262DEG 20KT 2680 8105 2663 8093 2635 8091
CohenSpecial weather statement, May 27, 2:20 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
220 PM EDT Wed May 27 2020
FLZ071>073-172-271915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Miami-Dade County FL-
220 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD COUNTY UNTIL 315 PM
EDT...
* At 220 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 14 miles
west of Loxahatchee NWR to Sunrise to Hialeah Gardens. Movement was
east at 20 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral Springs,
Pompano Beach, Davie, Plantation, Sunrise, Deerfield Beach,
Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Hallandale, Miami Gardens, Lauderhill, Coconut Creek, Oakland Park
and North Lauderdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2620 8003 2598 8003 2595 8012 2595 8013
2597 8012 2596 8013 2597 8029 2595 8035
2607 8034 2633 8037 2632 8004
TIME...MOT...LOC 1820Z 270DEG 16KT 2643 8045 2615 8028 2588 8032
CohenSpecial weather statement, May 27, 2:45 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
245 PM EDT Wed May 27 2020
FLZ067-068-168-271945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
245 PM EDT Wed May 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR PALM BEACH COUNTY UNTIL 345 PM
EDT...
* At 245 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Pahokee to near Parkland. Movement was north at 15 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Palm Beach Gardens, Lake Worth, Belle Glade,
Palm Beach, Pahokee, Highland Beach, Ocean Ridge, Canal Point,
Greenacres, Royal Palm Beach, Parkland, Palm Springs, Lantana and
Atlantis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2660 8003 2630 8003 2630 8008 2632 8008
2633 8010 2633 8044 2679 8074 2687 8075
2691 8070 2698 8069 2702 8064 2696 8061
2695 8022
TIME...MOT...LOC 1845Z 180DEG 12KT 2685 8069 2634 8023
CohenLocal storm report, May 27, 2:55 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 8 W PAHOKEE 26.82N 80.78W
05/27/2020 M43 MPH AMZ610 FL OTHER FEDERAL
WIND GUSTS FROM A THUNDERSTORM PRODUCED 43 MPH (37KTS)
AT L006 SFWMD LAKE OKEECHOBEE SOUTH END.
&&
EVENT NUMBER MFL2000133
BNBLocal storm report, May 27, 3:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
301 PM EDT WED MAY 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
05/27/2020 M42 MPH AMZ610 FL OTHER FEDERAL
LZ40 OVER CENTRAL LAKE OKEECHOBEE REPORTED WIND GUSTS
OF 42 MPH (36 KTS) FROM THUNDERSTORMS.
&&
EVENT NUMBER MFL2000134
BNBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:07 PM EDT | Special Marine Warning | MFL | 68 min | |
| May 26, 8:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| May 26, 8:27 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 18 min |
| May 26, 9:08 PM EDT | Areal Flood Warning | MFL | Broward, Miami-Dade | 3 hr |
| May 26, 9:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| May 27, 9:17 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 6 hr |
| May 27, 11:04 AM EDT | Flood Watch | MFL | Broward, Miami-Dade, Palm Beach | 15 hr |
| May 27, 12:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| May 27, 12:35 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| May 27, 12:52 PM EDT | Special Weather Statement | MFL | Hendry | 53 min |
| May 27, 1:09 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 27, 1:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| May 27, 1:25 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| May 27, 1:29 PM EDT | Special Weather Statement | MFL | Glades | 61 min |
| May 27, 1:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 27, 1:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 57 min |
| May 27, 1:55 PM EDT | Severe Thunderstorm Warning | MFL | Hendry, Palm Beach | 52 min |
| May 27, 2:20 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| May 27, 2:43 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 27, 2:45 PM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| May 27, 3:30 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| May 27, 3:31 PM EDT | Special Marine Warning | MFL | 119 min | |
| May 27, 4:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 27, 4:52 PM EDT | Special Marine Warning | MFL | 113 min | |
| May 27, 5:24 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| May 27, 5:36 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| May 27, 5:47 PM EDT | Special Marine Warning | MFL | 118 min | |
| May 27, 6:16 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 18 hr |
| May 27, 6:30 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 5 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.